MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ageing/afz070

Медицинская библиотека · Age and ageing · 2019

Fatal acute haemopericardium associated with rivaroxaban in a patient with non-valvular atrial fibrillation.

Omer Siddiq, Magezi Frederick, Patel Martyn, Alsawaf Ali

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An 82-year-old female was admitted with chest pain and non-specific T wave changes on her ECG. After 72 hours of conservative management she deteriorated with non-specific symptoms including nausea and a single episode of vomiting. Abdominal and Chest X-rays were unremarkable, blood tests showed worsening Acute Kidney Injury (AKI) on Chronic Kidney Disease (CKD); and raised C-Reactive Protein (CRP) with no obvious symptoms or focus of infection. She rapidly deteriorated going into asystole cardiac arrest and attempts at resuscitation failed. Post-mortem examination suggested the most likely cause of death was acute spontaneous Haemopericardium due to Rivaroxaban therapy which she was on for non-valvular Atrial Fibrillation (AF). We believe that this might be the first reported mortality with Rivaroxaban-associated spontaneous haemopericardium in the UK.

Для цитирования: Omer Siddiq, Magezi Frederick, Patel Martyn, Alsawaf Ali. Fatal acute haemopericardium associated with rivaroxaban in a patient with non-valvular atrial fibrillation.. Age and ageing. 2019. DOI: 10.1093/ageing/afz070.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.